Rosacea



Related Terms: Acne, Eczema, Hair Loss, Melasma, Chemical Peeling, Hair Fall, Psoriasis

Recently Answered Questions


Which is the best peel for rosacea?
Query: Hi doctor, I am a 29 year old male. My height is 5'5", and weight is 69 kg. I have been suffering from acne, redness and often small, red, pus-filled bumps on my face since I am 14. I visited a lot of dermatologists, but they never able to identify the reason. I have got prescriptions and that never...  Read Full »
Dr. Sunil Kothiwala
Dermatologist

Answer: Hi, Welcome to icliniq.com. Rosacea is a condition which may get aggravates during season change, temperature change, exercise, alcohol and stress. In rosacea, skin becomes very sensitive, and you cannot apply for any other medicines. As you said treatment prescribed by the previous doctor worked fo...  Read Full »
 
Which is the best medicine for rosacea?
Query: Hello doctor, I am 32 year old female. My past medical history includes rosacea (15 years), perioral dermatitis (7 years), melasma and hyperpigmentation in the upper cheeks for three years and ADHD. I am currently under Noritate, occasional Elidel during flare up and Adderall 2.5 mg daily. My hyper...  Read Full »
Dr. Gaurang Gupta
Dermatologist

Answer: Hello, Welcome to icliniq.com. Well, here I discuss everything one by one. You had rosacea and for that you were using Noritate (Metronidazole) and Ziana (combination of Clindamycin phosphate and Tretinoin). Since how long you were using these medicines? For rosacea, new creams have come which are b...  Read Full »
 
I get red cysts on my face. Is it acne or rosacea?
Query: Hello doctor, I am a 25 year old male. I am 6'1" tall and I weigh 170 pounds. Often, I get red cysts of some sort on my face beneath the skin that take a while to heal. I have oily skin, and get whiteheads as well. I have fluid-filled boil-like lesions on my face. I have been to a few dermatologist...  Read Full »
Dr. Kakkar S
Dermatologist, HIV AIDS Specialist, Venereologist

Answer: Hello, Welcome to icliniq.com. Rosacea is a skin disorder that affects people above 30 years. Other than acne-like lesions, people with rosacea have redness of the face and dry skin associated with burning sensation. They also have redness and irritation in the eyes. The redness of the face is a...  Read Full »
 
What is the difference between steroid-induced rosacea and normal rosacea?
Query: Hello doctor,I wanted to ask that what is the difference between steroid induced rosacea and normal rosacea?  Read Full »
Dr. Ashwini V Swamy
Dermatologist

Answer: Hello, Welcome to icliniq.com. A steroid is a medicine used for many dermatological conditions, available in various concentrations and potency. When potent steroids are used on face, it makes the skin thin (atrophy), making it more sensitive. It also makes the tiny blood vessels within the skin ...  Read Full »
 
How can I cure ocular rosacea, blepharitis, and MGD?
Query: Hi doctor, I am a 22-year-old girl. I have had eye problems for around nine months and have seen several eye doctors and ophthalmologists who all have told me different things and tried a lot of different treatments that have not worked. I am a contact lens wearer with extremely bad eyesight and fi...  Read Full »
Dr. Asif Manzoor
Eye Care Ophthalmologist

Answer: Hi, Welcome to icliniq.com. I can imagine the situation you are going through. MGD (meibomian gland dysfunction) with dry eyes related to rosacea is a disturbing problem. Your doctor is treating it very well but in spite of all, you are still having problems. You have done warm compresses, taken ora...  Read Full »
 
I have a red patch on chin. Is it rosacea?
Query: Hello doctor, Three months back, I started to have a small red dry patch on the skin developed on my chin. I tried to keep it moisturized but it seemed to get very dry so I put some Hydrocortisone cream on it for a few days, it seemed like it was gone so I stopped using the cream but within a week ...  Read Full »
Dr. Rabia
Dermatologist

Answer: Hi, Welcome to icliniq.com. From your picture (attachment removed to protect patient identity), it is steroid induced rosacea or acneform eruption. Whatever was the original disease, you used steroid over it that altered the picture and now you have developed problem due to steroid (Hydrocortisone)....  Read Full »
 
I have red areas on my face. Is this rosacea?
Query: Hi doctor, I am almost 22 and I am pretty sure I have rosacea. My face gets flushed frequently around my nose, a small part of my forehead and chin, particularly during summers. I also get small pimple-like bumps on the red areas, especially my nose. Sometimes the tip of my nose also swells up a li...  Read Full »
Dr. Ashwini V Swamy
Dermatologist

Answer: Hello, Welcome to icliniq.com. I would suggest you attach your clinical picture along with your query so that it is convenient for me to comment on your condition. However, if it is rosacea, I would like to mention few skin care tips here: Avoid having very hot beverages like coffee, tea, and a...  Read Full »
 
Can I switch from Metronidazole to Soolantra cream for rosacea?
Query: Hello doctor, I live in a tropical country, where the exposure to the sun is too much. My skin used to be fair before moving to this country. Back in my country, I used to never go out in the sun. After I moved here, my skin is burnt. It was red at first, and then the blood vessels were visible. I s...  Read Full »
Dr. Rakesh Kumar Bahunuthula
Dermatologist

Answer: Hi, Welcome to icliniq.com. Indeed your images (attachment removed to protect patient identity) are more in favor of acne rosacea. This is a chronic and recurrent condition characterized by erythema with flushing sensation, predominantly affecting the cheeks. The management of rosacea needs to be h...  Read Full »
 
Other than Elocon, which ointment can I apply for rosacea?
Query: Hi doctor, I have steroid induced rosacea. In my childhood I was prescribed Elocon and ever since I have been using the same for my entire skin problem. Hence, if I did not use then my skin starts reacting with itchiness, redness and flushing. I am having this problem for than 10 years. Also, I am ...  Read Full »
Dr. Shaunak Patel
Dermatologist

Answer: Hi, Welcome to icliniq.com. Many people with long-term steroids application have no effect on the redness. However, you stop the ointment immediately. Otherwise, your skin will get them even more and in the future nothing can be done. For the clinical diagnosis of rosacea I would like to get three ...  Read Full »
 
I have dryness in and around lips after rosacea treatment. Why?
Query: Hello doctor, I have been suffering from rosacea. So went under proper treatment but now around my lips area, there is dryness. Though I used all the creams on my face, I did not apply creams on the lips area. So is it because of that?  Read Full »
Dr. Rabia
Dermatologist

Answer: Hello, Welcome to icliniq.com. This is perioral dermatitis (attachment removed to protect patient identity). A type of eczema that occurs around the oral cavity. The most common reason is the steroid that causes it whether they are present in products we use on face or from the treatment we do. Ye...  Read Full »
 
 
 

 

Ask a Doctor Online

* guaranteed answer within 4 hours
 

Do you have a question on Rosacea? We have medical experts to help you right away.

Ask a Doctor Online Now!